MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN GENTLE BORDER LITE 5.5X12CM; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN GENTLE BORDER LITE 5.5X12CM; DRESSING,WOUND,OCCLUSIVE
Model Number 66800836
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, in several treatments, the silicone of the allevyn gentle border lite 5.5x12cm remains strongly on the blister pack, but also during removal, the silicone remains on the healthy skin or on the patient's wound, due to this the use of the dressing is being replaced for a competitor's dressing (mepilex from molnlycke).According to sales representatives, this was not a problem on one batch, but a generalized problem.No patient injury or other complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the device, used in treatment, has not been returned for evaluation.All provided information has been reviewed and we have not been able to establish a relationship between the device and the reported event or determine a root cause.Factors that can contribute to the reported event include raw material quality issue.A review of the associated batch manufacturing records confirmed that the device met manufacturing specifications at the point of release.A complaint history review found further instances of the reported event.The instructions for use provide comprehensive instructions of the operation, use and limitations of the device.The associated risk files contain the reported failure or event.This investigation is now complete with no further action deemed necessary.We will continue to monitor for any adverse trends relating to this product range.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
ALLEVYN GENTLE BORDER LITE 5.5X12CM
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11852363
Report Number8043484-2021-01179
Device Sequence Number16931111
Product Code NAD
UDI-Device Identifier05000223475529
UDI-Public05000223475529
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Model Number66800836
Device Catalogue Number66800836
Device Lot Number202002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date07/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;